# SDR DLM88100472

- Difficulty date: January 12, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 50,210 hours, 37,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 30DE INOP.  RELAMPED NO HELP R & R SOCKET ASSY NO HELP.  FOUND BROKEN CONNECTOR AT SIDEWALL RELAMPED SAME, CKS GOOD.
